# SDR YENA2024042300657

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N970JB
- Make and model: Airbus A321-231
- Aircraft serial: 07415
- Aircraft time: 27,815 hours, 8,941 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#822, PBI-BOS. 'CABIN CREW REPORTED FUMES/ODOR PASSING THRU 10,000 FT PRIOR TO LANDING. PACK 1 ISOLATED; REF L/P 3948399, ITEM 2 (REMOVED AND REPLACED OZONE FILTER IAW AMM 21-51-41), L/P 3948400, ITEM 1 (RECIRC FILTERS REPLACED PER AMM 21-21-41), AND L/P 3936951, ITEMS 1 (INSTALLED NEW R/H SIDE OZONE FILTER IAW AMM 21-51-41. LEAK CHECK OK) AND 2 (REMOVED AND REPLACED DEOILER SEAL ASSY IAW AMM 72-60-31. REQUIRES IDLE LEAK CHECK) FOR CORRECTIVE ACTION. NO FUMES/ODOR ON EITHER PACK WITH ENG'S OR APU. INFO NOTICE 2017-T015J C/W, LEVEL 3 DECON PERFORMED.'
